A 32-year-old male asked:
antipsychotic use and trouble standing related. from geodon (ziprasidone). is there a nervous system disorder? sx-joint creaking, can't bear weight when compressed
1 doctor answer
Dr. Pamela Pappas answered
41 years experience Psychiatry
Geodon (ziprasidone): In some people, Geodon (ziprasidone) can cause orthostatic hypotension -- when your blood pressure drops when you stand up. You woudl be dizzy and maybe uncoordinated when you try to move. It is a dose-related side effect of the medicine which you need to report to your doctor. Dose may need adjusting. I haven't heard of Geodon (ziprasidone) causing joint creaking, though.
Answered on Jun 25, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!